5 doctors weighed in:
My mom's having problems s taking caduet and lipitor (atorvastatin)?
5 doctors weighed in

Dr. Paul Hartlaub
Preventive Medicine
4 doctors agree
In brief: Question not clear
I'm not sure exactly what you are asking, but if it is whether or not there is a problem taking both Caduet and lipitor, it depends on the doses.
Caduet has 2 medicines, including atorvastatin, which is the generic form of lipitor. So if the two medicines together contain too much lipitor, it might be a problem. She should check with her primary care provider.

In brief: Question not clear
I'm not sure exactly what you are asking, but if it is whether or not there is a problem taking both Caduet and lipitor, it depends on the doses.
Caduet has 2 medicines, including atorvastatin, which is the generic form of lipitor. So if the two medicines together contain too much lipitor, it might be a problem. She should check with her primary care provider.
Dr. Paul Hartlaub
Dr. Paul Hartlaub
Thank
1 comment
Dr. Yash Khanna
Why is she taking Caduet and lipitor.Caduet contains lipitor and it comes in various combinations.You should check with her doctor and stop the lipitor,if he agrees
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors